# SDR DALA13070375642

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW BS 1140, KEELBEAM INTERCOSTAL BETWEEN GEAR DOORS CORRODED AROUND PANEL FASTENER HOLES.  REMOVED AND FABRICATED AND INSTALLED INTERCOSTAL IAW DWG 144N8180 AND SRM 51-40-02 PG PARA 4 AND 7 AND NR 80569950010.
